Archiv der Mathematik

, Volume 90, Issue 5, pp 450–460 | Cite as

Is quasi-concavity preserved by heat flow?

Article

Abstract.

We investigate on the preservation of spatial quasi-concavity of the initial datum by the solutions of the heat equation and we give negative results in dimension N ≥ 2.

Mathematics Subject Classification (2000).

35K05 52A01 35B05 35B30 

Keywords.

Quasi-concavity heat equation level sets convexity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaeuser 2008

Authors and Affiliations

  1. 1.Mathematical Institute Tohoku University AobaSendaiJapan
  2. 2.Dipartimento di Matematica ‘U. Dini’ Viale Morgagni 67/AFirenzeItaly

Personalised recommendations